Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On some families of imaginary quadratic fields


Author: F. Diaz y Diaz
Journal: Math. Comp. 32 (1978), 637-650
MSC: Primary 12A25
DOI: https://doi.org/10.1090/S0025-5718-1978-0485775-4
MathSciNet review: 0485775
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a method of obtaining imaginary quadratic fields whose class groups have at least three invariants divisible by 3. Complementary calculations have yielded a large number of imaginary quadratic fields having class groups with four invariants divisible by 3. Some numerical examples, previously unknown, are included.


References [Enhancements On Off] (What's this?)

  • [1] D. A. BUELL, "Class groups of quadratic fields," Math. Comp., v. 30, 1976, pp. 610-623. MR 0404205 (53:8008)
  • [2] M. CRAIG, "A type of class group for imaginary quadratic fields," Acta Arith., v. 22, 1973, pp. 449-459. MR 0318098 (47:6647)
  • [3] F. DIAZ Y DIAZ, "Sur les corps quadratiques imaginaires dont le 3-rang du groupe des classes est supérieur à 1," Séminaire Delange-Pisot-Poitou, 1973/74, G-15.
  • [4] S. KURODA, "On the class number of imaginary quadratic number fields," Proc. Japan Acad., v. 40, 1964, pp. 365-367. MR 0170882 (30:1117)
  • [5] C. NEILD & D. SHANKS, "On the 3-rank of quadratic fields and the Euler product," Math. Comp., v. 28, 1974, pp. 279-291. MR 0352042 (50:4530)
  • [6] D. SHANKS, "Class number, a theory of factorization and genera," Proc. Sympos. Pure Math., Vol. 20, Amer. Math. Soc., Providence, R. I., 1971, pp. 415-440. MR 0316385 (47:4932)
  • [7] D. SHANKS & P. WEINBERGER, "A quadratic field of prime discriminant requiring three generators for its class group, and related theory," Acta Arith., v. 21, 1972, pp. 71-87. MR 0309899 (46:9003)
  • [8] D. SHANKS, "New types of quadratic fields having three invariants divisible by 3," J. Number Theory, v. 4, 1972, pp. 537-556. MR 0313220 (47:1775)
  • [9] D. SHANKS & R. SERAFIN, "Quadratic fields with four invariants divisible by 3," Math. Comp., v. 27, 1973, pp. 183-187. MR 0330097 (48:8436a)
  • [10] D. SHANKS, "Class groups of the quadratic fields found by F. Diaz y Diaz," Math. Comp., v. 30, 1976, pp. 173-178. MR 0399039 (53:2890)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25

Retrieve articles in all journals with MSC: 12A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0485775-4
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society